# SDR 0301646308

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N668US
- Make and model: Boeing 747451
- Aircraft serial: 24223
- Aircraft time: 57,097 hours, 6,939 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT FLOOR PATH EMERGENCY LIGHTS INOPERATIVE FROM THE DOOR TO ROW 12. RECONNECTED LIGHT ASSEMBLY. OPERATIONAL CHECK GOOD.
